Alert archive / Hawaii / Small Craft Advisories in 2021
Small Craft Advisory 57, NWS Honolulu, HI
NWS Honolulu, HI issued this small craft advisory at Dec 23, 2021, 11:48 PM HST. It was in force for 7 days.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2021, 11:48 PM HST (09:48 UTC)
- Expired
- Dec 31, 2021, 3:17 AM HST
- In force
- 7 days
- Issued by
- NWS Honolulu, HI
The text
As transmitted.
292 WHHW70 PHFO 240948 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 1148 PM HST Thu Dec 23 2021 PHZ119>121-123-124-242300- /O.NEW.PHFO.SC.Y.0057.211224T0948Z-211225T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 1148 PM HST Thu Dec 23 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST FRIDAY... * WHAT...Northeast to east winds 20 to 30 kt with gusts up to 35 kt and seas 6 to 8 feet. * WHERE...Windier eastern coastal waters and channels. * WHEN...Until 6 PM HST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ110>118-122-241600- /O.NEW.PHFO.SC.Y.0057.211224T0948Z-211224T1600Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Oahu Leeward Waters- Kaiwi Channel-Maui County Windward Waters- Maui County Leeward Waters-Big Island Windward Waters- 1148 PM HST Thu Dec 23 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST FRIDAY... * WHAT...East winds 15 to 30 kt with gusts up to 35 kt and seas 6 to 9 feet. * WHERE...All Hawaiian coastal waters and channels. * WHEN...Until 6 AM HST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ RCB
18 follow-up statements
915 WHHW70 PHFO 241333 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 333 AM HST Fri Dec 24 2021 PHZ119>121-123-124-250245- /O.EXT.PHFO.SC.Y.0057.000000T0000Z-211225T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 333 AM HST Fri Dec 24 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SATURDAY... * WHAT...Northeast to east winds 20 to 30 kt with gusts up to 35 kt and seas 6 to 8 feet. * WHERE...Windier eastern coastal waters and channels. * WHEN...Until 6 AM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ110>118-122-250245- /O.EXT.PHFO.SC.Y.0057.000000T0000Z-211225T0400Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Oahu Leeward Waters- Kaiwi Channel-Maui County Windward Waters- Maui County Leeward Waters-Big Island Windward Waters- 333 AM HST Fri Dec 24 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS EVENING... * WHAT...East winds 15 to 30 kt with gusts up to 35 kt and seas 6 to 9 feet. * WHERE...All Hawaiian coastal waters and channels. * WHEN...Until 6 PM HST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
752 WHHW70 PHFO 250119 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 319 PM HST Fri Dec 24 2021 PHZ110>124-251430- /O.EXT.PHFO.SC.Y.0057.000000T0000Z-211226T0400Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Oahu Leeward Waters- Kaiwi Channel-Maui County Windward Waters- Maui County Leeward Waters-Maalaea Bay-Pailolo Channel- Alenuihaha Channel-Big Island Windward Waters- Big Island Leeward Waters-Big Island Southeast Waters- 319 PM HST Fri Dec 24 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SATURDAY... * WHAT...Northeast to east winds 20 to 25 kt and seas 8 to 10 feet. * WHERE...All Hawaiian coastal waters. * WHEN...Until 6 PM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
392 WHHW70 PHFO 251314 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 314 AM HST Sat Dec 25 2021 PHZ110>118-122-251415- /O.CAN.PHFO.SC.Y.0057.000000T0000Z-211226T0400Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Oahu Leeward Waters- Kaiwi Channel-Maui County Windward Waters- Maui County Leeward Waters-Big Island Windward Waters- 314 AM HST Sat Dec 25 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have eased to below Small Craft Advisory criteria. $$ PHZ119>121-123-124-260215- /O.CON.PHFO.SC.Y.0057.000000T0000Z-211226T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 314 AM HST Sat Dec 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WHAT...Northeast to east winds 20 to 25 kt and seas 8 to 10 feet. * WHERE...Pailolo and Alenuihaha channels, Maalaea Bay, and waters south of the Big Island. * WHEN...Until 6 PM HST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
629 WHHW70 PHFO 260119 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 319 PM HST Sat Dec 25 2021 PHZ119>121-123-124-261430- /O.EXT.PHFO.SC.Y.0057.000000T0000Z-211226T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 319 PM HST Sat Dec 25 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SUNDAY... * WHAT...Northeast to east winds 20 to 25 kt and seas 8 to 10 feet. * WHERE...Pailolo and Alenuihaha channels, Maalaea Bay, and waters south of the Big Island. * WHEN...Until 6 AM HST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
530 WHHW70 PHFO 261321 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 321 AM HST Sun Dec 26 2021 PHZ119>121-123-124-270230- /O.EXT.PHFO.SC.Y.0057.000000T0000Z-211228T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 321 AM HST Sun Dec 26 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST MONDAY... * WHAT...Northeast to east winds 20 to 25 kt and seas 8 to 10 feet. * WHERE...Pailolo and Alenuihaha channels, Maalaea Bay, and waters south of the Big Island. * WHEN...Until 6 PM HST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
766 WHHW70 PHFO 270139 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 339 PM HST Sun Dec 26 2021 PHZ110>114-116-117-271445- /O.EXA.PHFO.SC.Y.0057.000000T0000Z-211228T0400Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Kaiwi Channel- Maui County Windward Waters- 339 PM HST Sun Dec 26 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST MONDAY... * WHAT...Northeast to east winds to 25 kt and seas to 12 feet. * WHERE...Kauai Northwest Waters, Kauai Windward Waters, Kauai Leeward Waters, Kauai Channel, Oahu Windward Waters, Kaiwi Channel and Maui County Windward Waters. * WHEN...Until 6 PM HST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ119>121-123-124-271445- /O.CON.PHFO.SC.Y.0057.000000T0000Z-211228T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 339 PM HST Sun Dec 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY... * WHAT...Northeast to east winds to 25 kt and seas to 12 feet. * WHERE...Pailolo and Alenuihaha channels, Maalaea Bay, and waters south of the Big Island. * WHEN...Until 6 PM HST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
300 WHHW70 PHFO 271320 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 320 AM HST Mon Dec 27 2021 PHZ110>114-116-117-119>121-123-124-280230- /O.EXT.PHFO.SC.Y.0057.000000T0000Z-211229T0400Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Kaiwi Channel- Maui County Windward Waters-Maalaea Bay-Pailolo Channel- Alenuihaha Channel-Big Island Leeward Waters- Big Island Southeast Waters- 320 AM HST Mon Dec 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST TUESDAY... * WHAT...Northeast to east winds to 25 kt and seas to 12 feet. * WHERE...Waters around Kauai, including Kauai Channel, windward waters Maui, Oahu, Kauai, including Pailolo and Kaiwi channels, Alenuihaha Channel, Maalaea Bay, and waters south of the Big Island. * WHEN...Until 6 PM HST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
562 WHHW70 PHFO 271615 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 615 AM HST Mon Dec 27 2021 PHZ122-280515- /O.EXA.PHFO.SC.Y.0057.000000T0000Z-211229T0400Z/ Big Island Windward Waters- 615 AM HST Mon Dec 27 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST TUESDAY... * WHAT...East winds 10 to 20 kt with higher gusts and seas 6 to 9 feet. * WHERE...Big Island Windward Waters. * WHEN...Until 6 PM HST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ110>114-116-117-119>121-123-124-280515- /O.CON.PHFO.SC.Y.0057.000000T0000Z-211229T0400Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Kaiwi Channel- Maui County Windward Waters-Maalaea Bay-Pailolo Channel- Alenuihaha Channel-Big Island Leeward Waters- Big Island Southeast Waters- 615 AM HST Mon Dec 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY... * WHAT...East winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 11 feet. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters, Maalaea Bay, Kauai Leeward Waters, Kauai Channel, Kauai Northwest Waters, Kauai Windward Waters, Kaiwi Channel, Maui County Windward Waters and Oahu Windward Waters. * WHEN...Until 6 PM HST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
112 WHHW70 PHFO 280144 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 344 PM HST Mon Dec 27 2021 PHZ110>114-116-117-119>124-281445- /O.CON.PHFO.SC.Y.0057.000000T0000Z-211229T0400Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Kaiwi Channel- Maui County Windward Waters-Maalaea Bay-Pailolo Channel- Alenuihaha Channel-Big Island Windward Waters- Big Island Leeward Waters-Big Island Southeast Waters- 344 PM HST Mon Dec 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY... * WHAT...East winds 15 to 25 kt with higher gusts and seas 6 to 11 feet. * WHERE...Big Island Leeward Waters, Big Island Windward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters, Maalaea Bay, Kauai Leeward Waters, Kauai Channel, Kauai Northwest Waters, Kauai Windward Waters, Kaiwi Channel, Maui County Windward Waters and Oahu Windward Waters. * WHEN...Until 6 PM HST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
983 WHHW70 PHFO 281334 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 334 AM HST Tue Dec 28 2021 PHZ122-281445- /O.CAN.PHFO.SC.Y.0057.000000T0000Z-211229T0400Z/ Big Island Windward Waters- 334 AM HST Tue Dec 28 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Combined winds and seas have decreased below advisory threshold. The Small Craft Advisory for this zone is therefore cancelled. $$ PHZ110>114-116-117-119>121-123-124-290245- /O.EXT.PHFO.SC.Y.0057.000000T0000Z-211230T0400Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Kaiwi Channel- Maui County Windward Waters-Maalaea Bay-Pailolo Channel- Alenuihaha Channel-Big Island Leeward Waters- Big Island Southeast Waters- 334 AM HST Tue Dec 28 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WHAT...East winds 15 to 25 kt and seas 6 to 11 feet. * WHERE...Big Island Leeward Waters, Big Island Windward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters, Maalaea Bay, Kauai Leeward Waters, Kauai Channel, Kauai Northwest Waters, Kauai Windward Waters, Kaiwi Channel, Maui County Windward Waters and Oahu Windward Waters. * WHEN...Until 6 PM HST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
485 WHHW70 PHFO 281938 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 938 AM HST Tue Dec 28 2021 PHZ122-290845- /O.EXA.PHFO.SC.Y.0057.000000T0000Z-211230T0400Z/ Big Island Windward Waters- 938 AM HST Tue Dec 28 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WHAT...East winds 15 to 25 kt and seas 6 to 10 feet. * WHERE...Big Island Windward Waters. * WHEN...Until 6 PM HST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ110>114-116-117-119>121-123-124-290845- /O.CON.PHFO.SC.Y.0057.000000T0000Z-211230T0400Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Kaiwi Channel- Maui County Windward Waters-Maalaea Bay-Pailolo Channel- Alenuihaha Channel-Big Island Leeward Waters- Big Island Southeast Waters- 938 AM HST Tue Dec 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WHAT...East winds 15 to 25 kt and seas 6 to 11 feet. * WHERE...Big Island Leeward Waters, Big Island Windward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters, Maalaea Bay, Kauai Leeward Waters, Kauai Channel, Kauai Northwest Waters, Kauai Windward Waters, Kaiwi Channel, Maui County Windward Waters and Oahu Windward Waters. * WHEN...Until 6 PM HST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
305 WHHW70 PHFO 290135 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 335 PM HST Tue Dec 28 2021 PHZ110>114-116-117-119>124-291445- /O.CON.PHFO.SC.Y.0057.000000T0000Z-211230T0400Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Kaiwi Channel- Maui County Windward Waters-Maalaea Bay-Pailolo Channel- Alenuihaha Channel-Big Island Windward Waters- Big Island Leeward Waters-Big Island Southeast Waters- 335 PM HST Tue Dec 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WHAT...East winds 15 to 25 kt and seas 6 to 11 feet. * WHERE...Big Island Leeward Waters, Big Island Windward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters, Maalaea Bay, Kauai Leeward Waters, Kauai Channel, Kauai Northwest Waters, Kauai Windward Waters, Kaiwi Channel, Maui County Windward Waters and Oahu Windward Waters. * WHEN...Until 6 PM HST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
852 WHHW70 PHFO 291337 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 337 AM HST Wed Dec 29 2021 PHZ110-111-113-114-116-117-119>121-123-124-300245- /O.EXT.PHFO.SC.Y.0057.000000T0000Z-211230T1600Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Channel- Oahu Windward Waters-Kaiwi Channel-Maui County Windward Waters- Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 337 AM HST Wed Dec 29 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST THURSDAY... * WHAT...East winds 20 to 25 kt, with higher gusts. Seas 6 to 11 feet. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters, Maalaea Bay, Kauai Channel, Kauai Northwest Waters, Kauai Windward Waters, Kaiwi Channel, Maui County Windward Waters and Oahu Windward Waters. * WHEN...Until 6 AM HST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ112-122-300245- /O.CON.PHFO.SC.Y.0057.000000T0000Z-211230T0400Z/ Kauai Leeward Waters-Big Island Windward Waters- 337 AM HST Wed Dec 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WHAT...East winds 20 to 25 kt, with higher gusts. Seas 5 to 10 feet. * WHERE...Kauai Leeward Waters and Big Island Windward Waters. * WHEN...Until 6 PM HST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
149 WHHW70 PHFO 300130 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 330 PM HST Wed Dec 29 2021 PHZ122-300230- /O.CAN.PHFO.SC.Y.0057.000000T0000Z-211230T0400Z/ Big Island Windward Waters- 330 PM HST Wed Dec 29 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and seas have fallen below advisory criteria. $$ PHZ110>114-116-117-119>121-123-124-301430- /O.EXT.PHFO.SC.Y.0057.000000T0000Z-211231T0400Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Kaiwi Channel- Maui County Windward Waters-Maalaea Bay-Pailolo Channel- Alenuihaha Channel-Big Island Leeward Waters- Big Island Southeast Waters- 330 PM HST Wed Dec 29 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THURSDAY... * WHAT...East winds to 25 knots. Seas 8 to 11 feet. * WHERE...Kauai Northwest Waters, Kauai Windward Waters, Kauai Leeward Waters, Kauai Channel, Oahu Windward Waters, Kaiwi Channel, Maui County Windward Waters, Maalaea Bay, Pailolo Channel, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 PM HST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
235 WHHW70 PHFO 301334 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 334 AM HST Thu Dec 30 2021 PHZ110>114-116-117-119>121-123-124-310245- /O.CON.PHFO.SC.Y.0057.000000T0000Z-211231T0400Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Kaiwi Channel- Maui County Windward Waters-Maalaea Bay-Pailolo Channel- Alenuihaha Channel-Big Island Leeward Waters- Big Island Southeast Waters- 334 AM HST Thu Dec 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WHAT...East winds 15 to 25 kt with higher gusts, and seas 7 to 10 feet. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters, Maalaea Bay, Kauai Leeward Waters, Kauai Channel, Kauai Northwest Waters, Kauai Windward Waters, Kaiwi Channel, Maui County Windward Waters and Oahu Windward Waters. * WHEN...Until 6 PM HST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
033 WHHW70 PHFO 301947 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 947 AM HST Thu Dec 30 2021 PHZ110>114-116-117-120-121-123-310900- /O.EXT.PHFO.SC.Y.0057.000000T0000Z-211231T1600Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Kaiwi Channel- Maui County Windward Waters-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters- 947 AM HST Thu Dec 30 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST FRIDAY... * WHAT...East winds 15 to 25 kt and seas 7 to 10 feet. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Kauai Leeward Waters, Kauai Channel, Kauai Northwest Waters, Kauai Windward Waters, Kaiwi Channel, Maui County Windward Waters and Oahu Windward Waters. * WHEN...Until 6 AM HST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ119-124-310400- /O.CON.PHFO.SC.Y.0057.000000T0000Z-211231T0400Z/ Maalaea Bay-Big Island Southeast Waters- 947 AM HST Thu Dec 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WHAT...East winds 15 to 25 kt and seas 6 to 8 feet. * WHERE...Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 PM HST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
500 WHHW70 PHFO 310108 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 308 PM HST Thu Dec 30 2021 PHZ119-124-310215- /O.CAN.PHFO.SC.Y.0057.000000T0000Z-211231T0400Z/ Maalaea Bay-Big Island Southeast Waters- 308 PM HST Thu Dec 30 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have decrease below advisory strength across Maalaea Bay and Big Island southeast waters. $$ PHZ110>114-116-117-120-121-123-311415- /O.CON.PHFO.SC.Y.0057.000000T0000Z-211231T1600Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Kaiwi Channel- Maui County Windward Waters-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters- 308 PM HST Thu Dec 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY... * WHAT...East winds 15 to 25 kt and seas 7 to 10 feet. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Kauai Leeward Waters, Kauai Channel, Kauai Northwest Waters, Kauai Windward Waters, Kaiwi Channel, Maui County Windward Waters and Oahu Windward Waters. * WHEN...Until 6 AM HST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
235 WHHW70 PHFO 311317 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 317 AM HST Fri Dec 31 2021 PHZ110>114-116-117-120-121-123-311430- /O.CAN.PHFO.SC.Y.0057.000000T0000Z-211231T1600Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Kaiwi Channel- Maui County Windward Waters-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters- 317 AM HST Fri Dec 31 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... The winds and seas have lowered to below Ssmall Craft Advisory criteria across the near-shore waters. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Dec 23, 8:36 PM HST, 3 hours 12 minutes earlier.
Area forecast discussion, Dec 23, 8:36 PM HST, 3 hours 12 minutes before
Area Forecast Discussion National Weather Service Honolulu HI 836 PM HST Thu Dec 23 2021 .SYNOPSIS... Breezy trade winds will deliver clouds and passing showers to windward areas, with some briefly spreading leeward, for the next couple of days, followed by a slight decrease in winds on Christmas Day. A deep low will develop several hundred miles northwest of Kauai on Sunday then dive south and weaken Monday and Tuesday. During this time, local winds will shift out of the east to southeast and an increase in clouds and showers will be possible, especially over the western end of the state. && .DISCUSSION... Breezy trade winds will continue for the next couple of days with a slight decline expected for Christmas. A blocking pattern remains fixed across the the central Pacific. This is supporting deep and broad high pressure far north of the state that is driving breezy trade winds. Jet stream energy continues to undercut this high and is triggering thunderstorms a couple hundred miles south of the islands, but mid level ridging over Hawaii remains just strong enough to prevent heavy shower development locally. As a result, the main rain makers are shallow bands of moisture embedded in the trade wind flow that will focus modest showers over windward slopes. One such band will move in overnight, followed by another Friday evening. Winds will ease slightly on Christmas Day with typical trade wind weather continuing. Due to the relative weakness of the mid level ridge, we cannot rule out a briefly heavy shower flaring on the leeward Big Island slopes each afternoon. Deep low pressure will develop several hundred miles northwest of Kauai on Sunday then dive south and weaken Monday and Tuesday. Winds will shift out of the east to southeast on Sunday and Monday as a band of deep moisture develops 200 to 300 miles west of Kauai. Due to the tightening pressure gradient, winds will strengthen over the Big Island and Maui, though the rest of the island chain could be in the "shadow" of these large islands and may not experience much of an increase in southeasterly winds Sunday and Monday. The band of deep moisture will most likely remain west of the state, but the upper level trough supporting the low may may over the islands, leading to increased instability that could support heavy showers and thunderstorms over portions of the state. Given the proximity of the low, Kauai has the greatest chance of unsettled weather, but uncertainty remains somewhat high. Breezy easterly trade winds will prevail by mid week. && .AVIATION... VFR prevails as locally breezy trades focus occasional clouds and showers mainly over windward and mauka areas through the forecast period. Nothing more than brief MVFR is expected within any heavier showers. AIRMET Tango for lee turbulence below 9kft remains in effect. && .MARINE... A strong surface high far north of the region will keep fresh to strong trade winds in the forecast through tonight. Trade wind speeds will slowly decrease from Friday into Sunday as the ridge weakens north of the state. The Small Craft Advisory (SCA) remains in effect for strong winds and high seas across all Hawaiian waters through tonight. The SCA will then be scaled back to the typically windy waters around Maui County and the Big Island from Friday through Saturday. Borderline SCA conditions may return next week as a surface low develops west of the islands. Instability from an upper level trough will maintain thunderstorms across the southern offshore waters through Friday. After a lull on Saturday, the threat of thunderstorms returns to the western offshore waters Sunday and possibly reach some coastal waters from Monday into Tuesday. The north-northeast swell will continue to elevate surf along north and east facing shores through Friday. The High Surf Advisory (HSA) has thus been extended for the east facing shores through Friday afternoon. This HSA will likely be dropped on Saturday as the north-northeast swell diminishes. The continued elevated seas and high surf has also prompted the extension of the Marine Weather Statement for north facing harbor surges through Friday. West facing shores can expect small to moderate surf starting Monday and persist through most of next week as a series of west-northwest swell builds into the region. Surf along most south facing shores will remain seasonably flat this week. && .HFO WATCHES/WARNINGS/ADVISORIES... High Surf Advisory until 6 PM HST Friday for Olomana-Maui Windward West-Kauai East-Koolau Windward-Molokai Windward- Molokai Southeast-Windward Haleakala-Big Island East-Big Island North. Small Craft Advisory until 6 PM HST Friday for Maalaea Bay- Pailolo Channel-Alenuihaha Channel-Big Island Leeward Waters-Big Island Southeast Waters. Small Craft Advisory until 6 AM HST Friday for Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters-Kauai Channel- Oahu Windward Waters-Oahu Leeward Waters-Kaiwi Channel-Maui County Windward Waters-Maui County Leeward Waters-Big Island Windward Waters. && DISCUSSION...Wroe AVIATION...JVC MARINE...Bohlin
Nearby
Small Craft Advisories in Hawaii, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.